# SDR GTIA9700202

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Left Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT NACELLE, ENGINE MOUNT:  UPPER AFT VIBRATION ABSORBER ASSY LOOSE, STEM BENT.  ALSO, SUSPECT THREADS DAMAGED. REMOVED AND REPLACED ABSORBER IAW DC-9 MM 71-20-3.  THREADS IN PYLON YOKE ATTACH BOLT GOOD.  (X)
